On Various Classes of Harmonic Maps

Grotowski, JF, Shen, Y and Yan, S (1995) On Various Classes of Harmonic Maps. Archiv der Mathematik, 64 4: 353-358. doi:10.1007/BF01198092

Author Grotowski, JF
Shen, Y
Yan, S
Title On Various Classes of Harmonic Maps
Journal name Archiv der Mathematik   Check publisher's open access policy
ISSN 0003-889X
Publication date 1995-04
Sub-type Article (original research)
DOI 10.1007/BF01198092
Volume 64
Issue 4
Start page 353
End page 358
Total pages 6
Publisher Birkhäuser-Verlag
Language eng
Keyword Regularity
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 10 Sep 2011, 17:41:07 EST by System User